Jin Zhang
Jin Zhang
Southern University of Science and Technology
Verified email at sustech.edu.cn - Homepage
Title
Cited by
Cited by
Year
Enhanced Karush–Kuhn–Tucker conditions for mathematical programs with equilibrium constraints
JY Jane, J Zhang
Journal of Optimization Theory and Applications 163 (3), 777-794, 2014
362014
Enhanced Karush–Kuhn–Tucker condition and weaker constraint qualifications
JY Jane, J Zhang
Mathematical Programming 139 (1-2), 353-381, 2013
312013
Mathematical programs with geometric constraints in Banach spaces: enhanced optimality, exact penalty, and sensitivity
L Guo, JJ Ye, J Zhang
SIAM Journal on Optimization 23 (4), 2295-2319, 2013
262013
Sensitivity analysis of the value function for parametric mathematical programs with equilibrium constraints
L Guo, GH Lin, JJ Ye, J Zhang
SIAM Journal on Optimization 24 (3), 1206-1237, 2014
182014
New results on constraint qualifications for nonlinear extremum problems and extensions
L Guo, J Zhang, GH Lin
Journal of Optimization Theory and Applications 163 (3), 737-754, 2014
172014
Modeling the bids of wind power producers in the day-ahead market with stochastic market clearing
M Lei, J Zhang, X Dong, JY Jane
Sustainable Energy Technologies and Assessments 16, 151-161, 2016
112016
Perturbation techniques for convergence analysis of proximal gradient method and other first-order algorithms via variational analysis
X Wang, J Ye, X Yuan, S Zeng, J Zhang
arXiv preprint arXiv:1810.10051, 2018
92018
Distributionally robust equilibrium for continuous games: Nash and Stackelberg models
Y Liu, H Xu, SJS Yang, J Zhang
European Journal of Operational Research 265 (2), 631-643, 2018
92018
Variational analysis perspective on linear convergence of some first order methods for nonsmooth convex optimization problems
JY Jane, X Yuan, S Zeng, J Zhang
82018
Partial error bound conditions and the linear convergence rate of the alternating direction method of multipliers
Y Liu, X Yuan, S Zeng, J Zhang
SIAM Journal on Numerical Analysis 56 (4), 2095-2123, 2018
72018
Infeasible interior-point algorithms based on sampling average approximations for a class of stochastic complementarity problems and their applications
ZP Yang, J Zhang, X Zhu, GH Lin
Journal of Computational and Applied Mathematics 352, 382-400, 2019
62019
Smoothing partial exact penalty splitting method for mathematical programs with equilibrium constraints
S Jiang, J Zhang, C Chen, G Lin
Journal of Global Optimization 70 (1), 223-236, 2018
62018
Directional quasi-/pseudo-normality as sufficient conditions for metric subregularity
K Bai, JJ Ye, J Zhang
SIAM Journal on Optimization 29 (4), 2625-2649, 2019
52019
Primal–dual hybrid gradient method for distributionally robust optimization problems
Y Liu, X Yuan, S Zeng, J Zhang
Operations Research Letters 45 (6), 625-630, 2017
52017
A Generic First-Order Algorithmic Framework for Bi-Level Programming Beyond Lower-Level Singleton
R Liu, P Mu, X Yuan, S Zeng, J Zhang
arXiv preprint arXiv:2006.04045, 2020
42020
Discerning the linear convergence of ADMM for structured convex optimization through the lens of variational analysis
X Yuan, S Zeng, J Zhang
Journal of Machine Learning Research 21, 1-75, 2020
42020
Constraint qualifications and proper pareto optimality conditions for multiobjective problems with equilibrium constraints
P Zhang, J Zhang, GH Lin, X Yang
Journal of Optimization Theory and Applications 176 (3), 763-782, 2018
42018
Expected residual minimization formulation for a class of stochastic vector variational inequalities
Y Zhao, J Zhang, X Yang, GH Lin
Journal of Optimization Theory and Applications 175 (2), 545-566, 2017
32017
Stochastic second-order-cone complementarity problems: expected residual minimization formulation and its applications
GH Lin, MJ Luo, D Zhang, J Zhang
Mathematical Programming 165 (1), 197-233, 2017
32017
Bilevel Integrative Optimization for Ill-posed Inverse Problems
R Liu, L Ma, X Yuan, S Zeng, J Zhang
arXiv preprint arXiv:1907.03083, 2019
22019
The system can't perform the operation now. Try again later.
Articles 1–20